BibTeX record journals/candie/GuoLPAM10

download as .bib file

@article{DBLP:journals/candie/GuoLPAM10,
  author    = {Huairui Guo and
               Haitao Liao and
               Rong Pan and
               Alexander Aron and
               Adamantios Mettas},
  title     = {Pathological behaviors of fisher confidence bounds for Weibull distribution},
  journal   = {Comput. Ind. Eng.},
  volume    = {58},
  number    = {4},
  pages     = {717--728},
  year      = {2010},
  url       = {https://doi.org/10.1016/j.cie.2010.02.001},
  doi       = {10.1016/j.cie.2010.02.001},
  timestamp = {Thu, 20 Feb 2020 13:16:55 +0100},
  biburl    = {https://dblp.org/rec/journals/candie/GuoLPAM10.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics